# SDR 04055643

- Difficulty date: February 24, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N643BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7363
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 9960013
- Condition: Intermittent
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7624 CREW REPORTED A STABILIZER TRIM SYSTEM FAILURE.  FLIGHT RETURNED TO FIELD AND LANDED UNEVENTFULLY.  THE PITCH TRIM SWITCH WAS FOUND INTERMITTENT AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
